# SDR SWIA2018032744423

- Difficulty date: February 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 30,006 hours, 22,410 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY BS 349 FRAME CORRODED BETWEEN STRINGERS 26 AND 27R.   REMOVED AND REPLACED THE FRAME SECTOR IAW SRM.
